# SDR DALA2020090432952

- Difficulty date: September 3, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 70,031 hours, 26,139 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Debonded
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSEPCTION FOUND DISBOND OF 2.2" LENGTH AND 2.0" WIDTH AT EXTERNAL DOUBLER ON THE OUTSIDE OF THE LOWER SKIN OF SLAT 4 TRAILING EDGE WEDGE APPOXIMATELY STA OSS306. REPAIRED PER ERA 587580-14.
